# SDR DALA2025030301608

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3750, DURING INSPECTIONS, TWO (2) DENTS WITH CREASE WERE FOUND ON THE SKIN (PN 141A3521-11) AT APPROX. BS 196 AND BS 203, BELOW STR 24L. DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED FOR FUSELAGE SKIN REPAIR INSTALLED BETWEEN STA 196 - 203 & S24L PER ER/A 624019-14. CORRECTIVE ACTION: REPAIRED PER SECTION 1 OF ER/A 624019-14 AND DEFERRED TO MONITOR PER ER/A 624019-14. (LP 0830587)
